# SDR CA090407004

- Difficulty date: March 4, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 1,574 hours
- Engine: Lyc O320H2AD
- System (JASC): 7603 · Power Lever
- Part: Nut
- Condition: Separated
- Location: Actuating Knob
- Part time: 100 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

KNOB JAM NUT BECAME SEPARATED FROM ACTUATING KNOB.
